How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr.Saleem Your Own Question
Dr.Saleem
Dr.Saleem, Doctor
Category: Medical
Satisfied Customers: 8046
Experience:  MBBS
23101880
Type Your Medical Question Here...
Dr.Saleem is online now

I’m not sure if this is a dermatology related question. I’ve

This answer was rated:

Hi, I’m not sure if this is a dermatology related question. I’ve got lots and lots of dark pores on my legs and it worsens after I shave. I’ve tried different types of hair removal and exfoliating but nothing seems to help. In the recent years I’ve become very vey self conscious of it and hate wearing shorts etc now. I think it looks embarrassing and think other people will too. I was just wondering whether you had any advice or whether there was anything I could do to remove or minimise the appearance as I’m finding it a big problem for me. Thanks
JA: What seems to make the symptoms worse or better? Have you noticed any swelling?
Customer: There’s no swelling. It’s become worse over the years
JA: Anything else in your medical history you think the Doctor should know?
Customer: Nope don’t think so
Customer: replied 13 days ago.
I received an email saying that I had an important question to answer but I can’t seem to find the question on the site

Hi! I am Dr Saleem. Welcome to JA. I will be answering your query shortly

You will benefit from applying Mederma cream . Another option is Hydroquinone cream which is available over the counter .

Customer: replied 13 days ago.
Thank you! Will this remove the appearance of pores on the skin?

Yes this should help with improving your skin .

All the best.

Please remember to reward credit for the consult if you are satisfied . You may do it by clicking 5 stars in the rating corner of your page . Best regards, ***** *****

Customer: replied 13 days ago.
Thank you for your help. How long do you think it will take before I notice improvements?
Customer: replied 13 days ago.
Ask would there be any side effects of using the Hydroquinone cream?

It can take 6-8 weeks , so you need to be patient . No real side effects , general very safe .

Dr.Saleem and 5 other Medical Specialists are ready to help you

All the best.

Please remember to reward credit for the consult if you are satisfied . You may do it by clicking 5 stars in the rating corner of your page . Best regards, ***** *****

Customer: replied 13 days ago.
Should it help to reduce the redness of the pores? Or remove them completely?

It should help with the pigmentation /color of the skin . Pores are natural and these cannot be removed